# SDR UALA2010080202756

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 43,144 hours, 16,867 cycles
- Engine: Iae V2522A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087008
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYST LO PRESS, RTFL.   FOUND RT MLG DOOR GROUND OPENING BYPASS VALVE 2518GM LEAKING.  REPLACED IAW MM, OPS CHECK GOOD.
